# SDR SWAA2019080235509

- Difficulty date: July 2, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 38,235 hours, 22,990 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A1047
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LOWER FRAME CORRODED AT BS. 947.5, BETWEEN LBL 9 TO LBL 11. / R&R FRAME IAW SRM AND DWG.
